# SDR USAA2009030390490

- Difficulty date: February 12, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 + 18 INCHES TO FR69 + 5 INCHES, Y1165.  REPLACED FLOORBEAM BETWEEN FR67 + 18 INCHES TO FR69 + 5 INCHES, Y1165 IAW A320 SRM 51-72-11.
